HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Bifurcations of shock waves for viscosity solutions of Hamilton-Jacobi equations of one space variable

Files in This Item:
pre319.pdf1.96 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83466

Title: Bifurcations of shock waves for viscosity solutions of Hamilton-Jacobi equations of one space variable
Authors: Izumiya, S. Browse this author
Kossioris,G. T Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 319
Start Page: 1
End Page: 39
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69070
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University